# SDR SWAA2022021055066

- Difficulty date: March 27, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 48,832 hours, 28,494 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STA. 747-767 STR. 25R AT NUTPLATES. MARKED. / WP:E128251-LEHNER; JOHNATHAN - 04/08/2018 02:10 COMPLETE: FABRICATED; TREATED; AND PRIMED NEW REPAIR SIDEPLATE SECTION FROM STATION 727D+7-767; RIGHT SIDE I/A/W SRM 53-00-53-2R-5. SEE INDIVIDUAL WIPS FOR SIGN OFFS COMPLETED.
